# SDR DL72L992253

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420763
- Condition: Cracked
- Location: Bs 348
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN ASSY L1 DOOR CUTOUT, FS 348 LWR AFT CORNER, CRACK REPAIR.  THE LOWER AFT CORNER OF THE L1 DOOR CUTOUT (FS 348) WAS FOUND WITH A 4.5 INCH CRACK IN THE SKIN AND BEAR STRAP.  THE    CRACK WAS CUT OUT OF ALL LAYERS AND AN EXTERNAL DOUBLER AND TRIPLER INSTALLED TO REPAIR THE AREA PER ER/A 368449-14, REV A.
